Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 4:45 PM EDT for Clay County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 4:45 PM EDT (20:45 UTC)
- Expired
- Mar 18, 2021, 5:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Jackson, KY
County Clay County, KY
The radar
The Jackson,KY radar (KJKL), 76 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
873 WWUS83 KJKL 182045 SPSJKL Special Weather Statement National Weather Service JACKSON KY 445 PM EDT Thu Mar 18 2021 KYZ086-116-182115- Clay-Knox- 445 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KNOX AND SOUTHERN CLAY COUNTIES... At 445 PM EDT, a strong thunderstorm was located over Fount, or 9 miles northeast of Barbourville, moving north at 25 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Manchester, Cannon, Haven, Brightshade, Barnyard, Salt Gum, Hinkle, Goose Rock, Ogle, Lipps, Hima, Girdler, Plank, Jonsee, Herron, Hooker, Park Valley, Cottongin, Pigeonroost and House. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3689 8374 3692 8389 3719 8384 3712 8356 TIME...MOT...LOC 2045Z 198DEG 20KT 3698 8380 $$ JMW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 4:35 PM EDT, 10 minutes earlier.
Area forecast discussion, Mar 18, 4:35 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 435 PM EDT Thu Mar 18 2021 .SHORT TERM...(This evening through Friday night) Issued at 435 PM EDT THU MAR 18 2021 19z sfc analysis shows a dynamic area of low pressure moving through the lower Ohio Valley with an occluded front edging toward eastern Kentucky. Ahead of this, enough heating from the breaks in the clouds have destabilized the air mass to the extent that scattered to numerous showers and thunderstorms are crossing the area. Some of these have been near severe with numerous reports of small hail due to low freezing levels. The severe threat is limited on account of poor low level hodographs, but one or two storms could be strong enough to hit severe limits. This activity is expected to settle quickly toward sunset. Currently, temperatures vary from the mid 50s in the rain cooled areas to the low 70s where there was good clearing. Dewpoints are dropping in the west - now in the upper 40s while mid 50s are found to the east. Winds are switching to the southwest at 10 to 15 mph as the low's center approaches with gusts to 25 mph, at times. The models are in good agreement aloft through the short term portion of the forecast. They all depict the weakening closed and compact trough taking a south of east path through the area - similar to the NAM's solution from yesterday. This trough quickly fades out to an elongated open wave on Friday southeast of the area. Look for heights to start rebound that night as the energy associated with the wave also dissipates south of the state. Given the small model spread have favored the NBM's solution as a starting point to the grids with no large scale adjustments needed. Sensible weather will have it all in the next 12 to 18 hours as the strong to severe storms give way to more steady and lighter showers later this evening. Brisk north to northeast winds will accompany the rain through the night. Look for the rain to pull southeast into Friday morning as temperatures in the 30s settle into the area. As the rain ends, some places on the fringes of the CWA may be cool enough to see a bit of snow that will melt on contact with the ground - like locations northwest of I-64 and on top of Black Mountain. Brisk and gusty winds from the northeast will be the rule on Friday making for a chilly day despite dry air clearing out the clouds and a fair amount of sunshine. The winds will start to settle Friday evening and likely set up a small to moderate ridge to valley temperature into Saturday morning. There is concern that the dry air and winds in the post frontal environment, on Friday afternoon, will lead to elevated fire weather risks along with similar concerns on Saturday - drier though with slightly lighter winds. Made most of the adjustments to the hourly temps from the NBM on Friday night for those elevation distinctions. As for PoPs, extended the better values into Friday night holding onto the showers a tad longer than implied by the NBM. .LONG TERM...(Saturday through Thursday) Issued at 315 PM EDT THU MAR 18 2021 The extended period will start off dry, as a strong ridge of high pressure settles over the region. After starting things off with near normal temperatures on Saturday, we can expect a steady warming trend to occur across the area. Highs on Sunday should be in the lower 60s around the area. As strong sunshine continues during Monday and Tuesday, and the air mass dries out a bit more, highs around the area to begin the week should easily peak in the mid to upper 60s. These extremely warm temperatures are expected to last through the end of the week. Dewpoint temperatures for Saturday through Monday were based on a modified version of the CONSRAW, and were taken a few degrees lower than those numbers to match up with expected trends. As for precipitation, there will be a small chance for rain showers across eastern Kentucky from late Tuesday through the end of the week. However, the latest NBM data seemed much too fast with precip onset for our area, with the GFS being much slower and the ECMWF not having any QPF showing up over our area until the end of next week. That being said, decided to keep precip out of our area until Tuesday evening, as an area of low pressure moves through the upper midwest and Great Lakes region. Considering the amount of uncertainty involved, decided to go with only low rain chances across the area from late Tuesday through Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 215 PM EDT THU MAR 18 2021 Scattered showers and thunderstorms will continue to move through the area into the evening with any stronger storms expected to stay more to the northeast of the airports. A cold front will then sweep south this evening with winds transitioning to the west then north overnight. This will also usher in some lower ceilings, down to IFR for most areas by 03z. Winds will be quite gusty out of the southwest at times this afternoon and remain gusty tonight behind the cold front. The gusty winds will still be an issue into Friday - mainly from the north and northeast even as CIGs start to improve from northwest to southeast. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GREIF LONG TERM...AR AVIATION...KAS/GREIF
Hazardous weather outlook, Mar 18, 3:30 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 330 PM EDT Thu Mar 18 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 330 PM EDT Thu Mar 18 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through early this evening. A few severe storms may occur this afternoon into early this evening with the main risks being hail and damaging wind gusts. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call in hail and wind reports through the evening. GREIF/AR
In the hours before
Special weather statement, Mar 18, 3:57 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service JACKSON KY
357 PM EDT Thu Mar 18 2021
KYZ058-059-108-111-182030-
Lee-Estill-Wolfe-Powell-
357 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POWELL...
SOUTHEASTERN ESTILL...CENTRAL LEE AND WESTERN WOLFE COUNTIES...
At 356 PM EDT, a strong thunderstorm was located over Leighton, or
near Irvine, moving northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Beattyville, Campton, Fincastle, Pilot, Torrent, Leeco, Pinnacle,
Pine Ridge, Patsey, Drip Rock, Haystack, Alumbaugh, Rogers Chapel,
Vada, Evelyn, Pitts, Texola, High Falls, Whisman and Zoe.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3783 8364 3782 8363 3783 8361 3764 8348
3764 8351 3763 8353 3754 8390 3757 8394
3758 8397 3763 8400 3786 8368
TIME...MOT...LOC 1956Z 241DEG 25KT 3762 8390
JMWSpecial weather statement, Mar 18, 4:12 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service JACKSON KY
412 PM EDT Thu Mar 18 2021
KYZ119-120-182045-
Martin-Pike-
412 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARTIN AND
NORTHWESTERN PIKE COUNTIES...
At 412 PM EDT, a strong thunderstorm was located over Gulnare, or 11
miles north of Pikeville, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Forest Hills, Rural, Moree, Gulnare, Turkey Creek, Belfry, Hatfield
Station, Heisey, Heenan, Whitepost, Conder, Sidney, McCombs, Piso,
Laura, Varney, Aflex, Jarad and Threeforks.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3760 8259 3767 8261 3768 8256 3769 8257
3779 8235 3777 8233 3776 8233 3776 8231
3774 8233 3770 8230 3767 8230 3766 8226
3766 8224 3763 8221 3762 8219
TIME...MOT...LOC 2012Z 254DEG 18KT 3764 8253
JMWSpecial weather statement, Mar 18, 4:20 PM EDT, 25 minutes before
Special Weather Statement National Weather Service JACKSON KY 420 PM EDT Thu Mar 18 2021 KYZ086-116-182045- Clay-Knox- 420 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KNOX AND SOUTHEASTERN CLAY COUNTIES... At 419 PM EDT, a strong thunderstorm was located over Hinkle, or near Barbourville, moving north at 10 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Ice Cliff, Cottongin, Cannon, Haven, Yeager, Brightshade, Barnyard, Baughman, Salt Gum, Bimble, Hinkle, Ogle, Woollum, Girdler, Sprule, Fount, Jonsee, Green Road and Lincoln. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3685 8378 3690 8390 3709 8384 3703 8360 TIME...MOT...LOC 2019Z 198DEG 10KT 3691 8383 JMW
Special weather statement, Mar 18, 4:27 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
427 PM EDT Thu Mar 18 2021
KYZ106-108-109-111-182100-
Lee-Magoffin-Morgan-Wolfe-
427 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORGAN...WESTERN
MAGOFFIN...NORTHEASTERN LEE AND WOLFE COUNTIES...
At 427 PM EDT, a strong thunderstorm was located over Grannie, or
near Campton, moving east at 35 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Campton, Torrent, Burkhart, Lexie, Rexville, Sellars, Panama,
Gosneyville, High Falls, Lane, Whisman, Malaga, Lizzielane, Demund,
Netty, Grassy Creek, Adele, Caney, Nickell and Cannel City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3770 8318 3768 8335 3770 8339 3769 8342
3767 8343 3765 8364 3773 8367 3791 8330
TIME...MOT...LOC 2027Z 250DEG 29KT 3771 8360
JMWSpecial weather statement, Mar 18, 4:29 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
429 PM EDT Thu Mar 18 2021
KYZ116-117-182100-
Clay-Leslie-
429 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LESLIE AND EAST
CENTRAL CLAY COUNTIES...
At 429 PM EDT, a strong thunderstorm was located over Hector, or near
Manchester, moving northeast at 25 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Jacks Creek, Hosea, Enline, Sizerock, Hector, Boho, Marcum, Bobs
Fork, Goose Rock, Bear Branch, Botto, Thousandsticks, Plank, Panco,
Big Creek, Peabody and Garrard.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3706 8374 3714 8376 3726 8354 3725 8351
3724 8350 3726 8348 3728 8349 3729 8347
3710 8336
TIME...MOT...LOC 2029Z 247DEG 23KT 3712 8365
JMWSpecial weather statement, Mar 18, 4:45 PM EDT, 0 minutes before
Special Weather Statement National Weather Service JACKSON KY 445 PM EDT Thu Mar 18 2021 KYZ086-116-182115- Clay-Knox- 445 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KNOX AND SOUTHERN CLAY COUNTIES... At 445 PM EDT, a strong thunderstorm was located over Fount, or 9 miles northeast of Barbourville, moving north at 25 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Manchester, Cannon, Haven, Brightshade, Barnyard, Salt Gum, Hinkle, Goose Rock, Ogle, Lipps, Hima, Girdler, Plank, Jonsee, Herron, Hooker, Park Valley, Cottongin, Pigeonroost and House. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3689 8374 3692 8389 3719 8384 3712 8356 TIME...MOT...LOC 2045Z 198DEG 20KT 3698 8380 JMW
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 10:25 AM EDT | Special Weather Statement | JKL | Harlan, Letcher | 50 min |
| Mar 18, 10:59 AM EDT | Special Weather Statement | JKL | Letcher | 46 min |
| Mar 18, 12:14 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 46 min |
| Mar 18, 12:16 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Mar 18, 12:19 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Martin | 41 min |
| Mar 18, 12:37 PM EDT | Special Weather Statement | JKL | Menifee, Morgan | 38 min |
| Mar 18, 12:48 PM EDT | Special Weather Statement | JKL | Harlan | 42 min |
| Mar 18, 1:07 PM EDT | Special Weather Statement | JKL | Elliott | 23 min |
| Mar 18, 1:17 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 28 min |
| Mar 18, 2:18 PM EDT | Special Weather Statement | JKL | Bell | 27 min |
| Mar 18, 2:23 PM EDT | Special Weather Statement | JKL | Pike | 37 min |
| Mar 18, 2:45 PM EDT | Special Weather Statement | JKL | Bell | 30 min |
| Mar 18, 3:04 PM EDT | Special Weather Statement | JKL | Rockcastle | 26 min |
| Mar 18, 3:08 PM EDT | Special Weather Statement | JKL | Whitley | 37 min |
| Mar 18, 3:10 PM EDT | Special Weather Statement | JKL | Harlan | 35 min |
| Mar 18, 3:11 PM EDT | Special Weather Statement | JKL | Leslie | 34 min |
| Mar 18, 3:13 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 32 min |
| Mar 18, 3:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 3:19 PM EDT | Special Weather Statement | JKL | Martin | 26 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | JKL | Knott | 31 min |
| Mar 18, 3:31 PM EDT | Special Weather Statement | JKL | Estill | 29 min |
| Mar 18, 3:39 PM EDT | Special Weather Statement | JKL | Letcher | 36 min |
| Mar 18, 3:42 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 3:49 PM EDT | Special Weather Statement | JKL | Breathitt | 26 min |
| Mar 18, 3:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 24 min |
| Mar 18, 3:55 PM EDT | Special Weather Statement | JKL | Clay | 35 min |
| Mar 18, 3:57 PM EDT | Special Weather Statement | JKL | Lee | 33 min |
| Mar 18, 4:09 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 36 min |
| Mar 18, 4:12 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 4:20 PM EDT | Special Weather Statement | JKL | Knox | 25 min |
| Mar 18, 4:27 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| Mar 18, 4:29 PM EDT | Special Weather Statement | JKL | Clay | 31 min |
| Mar 18, 4:57 PM EDT | Special Weather Statement | JKL | Floyd | 33 min |
| Mar 18, 4:59 PM EDT | Special Weather Statement | JKL | Perry | 31 min |
| Mar 18, 5:13 PM EDT | Areal Flood Advisory | JKL | Clay, Knox | 5 hr |
| Mar 18, 5:14 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:15 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 5:22 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:28 PM EDT | Flash Flood Warning | JKL | Clay, Leslie, Perry | 3 hr |
| Mar 18, 5:28 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 32 min |
| Mar 18, 5:29 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 31 min |
| Mar 18, 5:31 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 4 hr |
| Mar 18, 5:31 PM EDT | Special Weather Statement | JKL | Floyd, Martin | 29 min |
| Mar 18, 5:39 PM EDT | Special Weather Statement | JKL | Perry | 36 min |
| Mar 18, 5:42 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin | 5 hr |
| Mar 18, 5:56 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 34 min |
| Mar 18, 6:13 PM EDT | Special Weather Statement | JKL | Letcher | 32 min |
| Mar 18, 6:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 6:17 PM EDT | Special Weather Statement | JKL | Montgomery | 28 min |
| Mar 18, 6:25 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 3 hr |
| Mar 18, 6:27 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 6:32 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| Mar 18, 6:35 PM EDT | Special Weather Statement | JKL | Magoffin | 25 min |
| Mar 18, 6:39 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin | 3 hr |
| Mar 18, 6:40 PM EDT | Special Weather Statement | JKL | Montgomery | 35 min |
| Mar 18, 6:55 PM EDT | Special Weather Statement | JKL | Johnson | 35 min |
| Mar 18, 6:59 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 3 hr |
| Mar 18, 7:28 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Mar 18, 7:54 PM EDT | Flash Flood Warning | JKL | Clay, Leslie | 3 hr |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.